# SDR DHL2007782505

- Difficulty date: April 5, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Lt Nlg Trunnion
- Part time: 61,330 hours, 34,256 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG LT TRUNNION SUPPORT FITTING LOWER CAP PRESENTS CORROSION.  REMOVED CORROSION AT NLG LT TRUNNION SUPPORT FITTING ORG DIA 2.848" FINAL DIA 2.602 MAT.  REMOVED WITHIN LIMITS IAW B727 SRM 53-40-1 FIG 2.  CHAMFER BORE HOLE TO .6 BY 45 DEGREES IAW B727 SRM 53-40-1 FIG 2.  PENETRANT INSPECTED MACHINE SURFACES OF TRUNNION FITTING IAW B727 MM 20-20-02.  NO DEFECTS NOTED.  FAB NEW BEARING HALVES FROM ALUM NICKEL BRONZE PO NR 7177170 IAW B727 SRM 53-40-1 FIG 2.  PENETRANT INSPECT OF MACHINED SURFACES OF NEW HALVES BEARING IAW BOEING SOPM 20-20-02.  NO DEFECTS NOTED.  CAD PLATED OUTER SURFACES OF BEARING IAW FAS FORM FAS0036 REV 4.  INSTALLED BEARING HALVES AT LT TRUNNION IAW B727 SRM 53-40-1 FIG 2.
